# SDR DALA2017032602401

- Difficulty date: March 21, 2017
- Submitted: March 26, 2017
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 44,747 hours, 5,791 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE IN ATL THE NR 4 LT PASSENGER DOOR OUTER SKIN WAS FOUND WITH DAMAGE ALONG THE LOWER EDGE NEAR THE AFT CORNER. THE OUTER SKIN HAS BEEN PREVIOUSLY REPAIRED IN THE AREA PER SRM 52-13-00 FIG 213 AS PER LOG PAGE 7217008. THE EXISTING SRM REPAIR DOUBLER AND THE SKIN FILLER ARE GOUGED AND DENTED ALONG THE LOWER EDGE.  REMOVE EXITING REPAIR AND INSTALL NEW REPAIR DOUBLER AND FILLER PER SRM 52-13-00, FIG 213 AND ER/A 556904-14.
